# SDR AALA20140718001

- Difficulty date: July 10, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 43,111 hours, 17,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A337022
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LT TOP OTBD HAT HAS CUT DAMAGE AT STATION 1040.  INSTALLED REPAIR ANGLE IN STRINGER 26 LT IAW EA B737-53-035726.
